RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 46, Number 1, Pages 27–32 (Mi tmf2294)  

This article is cited in 3 scientific papers (total in 3 papers)

The singularities of Feynman diagrams in the coordinate space and the $\alpha$-representation

V. A. Smirnov


Abstract: The $\alpha$-representation is used to prove restrictions on the wave front of Feynman diagrams in the coordinate space, and also to establish the form of a singularity lying on the surface $\operatorname{det}S=0$ ($S$ is the matrix composed of the elements $s_{jj'}=(x_j-x_{j'})^2$) for the simplest diagram with four external vertices.

Full text: PDF file (868 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 46:1, 17–21

Bibliographic databases:

Received: 03.10.1979

Citation: V. A. Smirnov, “The singularities of Feynman diagrams in the coordinate space and the $\alpha$-representation”, TMF, 46:1 (1981), 27–32; Theoret. and Math. Phys., 46:1 (1981), 17–21

Citation in format AMSBIB
\Bibitem{Smi81}
\by V.~A.~Smirnov
\paper The singularities of Feynman diagrams in the coordinate space and the $\alpha$-representation
\jour TMF
\yr 1981
\vol 46
\issue 1
\pages 27--32
\mathnet{http://mi.mathnet.ru/tmf2294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=612469}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 46
\issue 1
\pages 17--21
\crossref{https://doi.org/10.1007/BF01019443}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MH85700002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2294
  • http://mi.mathnet.ru/eng/tmf/v46/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “Singularities of feynman amplitudes in the momentum space”, Theoret. and Math. Phys., 47:1 (1981), 369–371  mathnet  crossref  mathscinet  isi
    2. V. A. Smirnov, “Absolutely convergent $\alpha$ representation of analytically and dimensionally regularized Feynman amplitudes”, Theoret. and Math. Phys., 59:3 (1984), 563–573  mathnet  crossref  mathscinet  isi
    3. A. I. Zaslavskii, “Behavior of massless feynman integrals near singular points”, Theoret. and Math. Phys., 80:3 (1989), 935–941  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:55
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019